# SDR DALA2024100109569

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 114,917 hours, 17,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 FOUND RH WING I/B FLAP UPPER SURFACE SCRATCH FROM I/B END 40 INCHS AND FROM AFT END 10.5 INCHS. CORRECTIVE ACTION: REPAIRED RH WING I/B FLAP AFT FLAP UPPER SURFACE SCRATCH FROM I/ B END 40 INCHS AND FROM AFT END 10.5 INCHS AS PER B767-300 SRM 57-53-01-2R-1 AND SRM 51-70-10 (0575353)
